Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 10, N.1-2, 2018)
Papers
Miscellany
Issues
Vol. 10, N. 1-2, 2018
Vol. 9, N. 1-2, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 10, Number 1-2
December 31, 2018


Papers

Andreas Keller (1-27)
B-spline approximation of elliptic problems with non-smooth coefficients  Full text 
J. Abouir and B. Benouahmane (29-48)
Multivariate homogeneous two-point Padé approximants  Full text 
B. A. Bailey and W. R. Madych (49-72)
Convergence and summability of cardinal sine series  Full text 
Kathy Driver and Martin E. Muldoon (73-80)
Ultraspherical and pseudo-ultraspherical polynomials  Full text 
A. Kroó and J. Szabados (81-100)
Polynomial inequalities with asymmetric weights  Full text 
Ferenc Weisz (101-131)
Summability of Fourier transforms in variable Hardy and Hardy-Lorentz spaces  Full text 
V. V. Andrievskii (133-145)
On Hilbert lemniscate theorem for a system of quasidisks  Full text 
A. Jakimovski and D. Leviatan (147-153)
A note on Hermite interpolation  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 25/05/2019,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno